# SDR DXTA2022101371990

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0230
- Aircraft time: 3,037 hours, 1,986 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR VISUAL INDICATOR: DOOR CLOSES AND "CLICKS" LOCKED WITH NO CAS MESSAGE OF DOOR OPEN.  ALL 6 SIGHT GLASS WINDOWS DO NOT SHOW GREEN OR WHITE STRIPES.   PERFORMED MULTIPLE OPS CHECKS OR MAIN CABIN DOOR WITH NO DEFECTS NOTED AT THIS TIME. ALL HATCHED VISUAL INDICATORS ARE VISIBLE IN SIGHT GLASSES. REF CE680A AMM 52-10-00.  ORIG SUB DATE:  10/13/2022
